Aa
A
A
Close
Avatar universal
Adipex side effects
Has anyone had problems swallowing or any throat problems with adipex??  I took adipex several years ago and stopped because it always felt like the pill was stuck in my throat.  My doctor thought I was nuts and I had my throat scoped twice and had a swallowing test.  They really could not find anything.  After two years I started back on adipex and again it feels like the pill is stuck in my throat, like there is a lump in my throat.  It keeps me sick at my stomach all the time.  I am losing weight however.   Is this just weird??
Cancel
2 Answers
Page 1 of 1
Avatar universal
All that you explained,the same same same. I had the exact reaction from doctors,the same tests(barium swallow, scope, endo scope as well, treated for acid reflux to no avail as well as allergy tablets daily!)  Ha! It's adipex,it doesn't take a rocket scientist to tell me that. I feel as if someone is pressing the center of my throat  while I swallow.  I stopped adipex and it went away pretty soon.  I started back and so did the problems. It's scarey!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
The same thing is happening to me. I think it has something to do with the tyroid. Im going to stickwith it a few more days in the hope it goes away
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
4059843 tn?1485843211
Blank
mishymoshymarcy commented on mishymoshymarcy's status
Aug 15
4059843 tn?1485843211
Blank
mishymoshymarcy I ask myself a lot if there... Comment
Aug 11
3060903 tn?1398568723
Blank
Nighthawk61 commented on I need to give to sav...
Aug 09
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
Avatar universal
Blank
Avatar universal
Blank
Arlington, VA
Weight Loss Alternatives Community Resources